CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Zeitschrift für Geburtshilfe und Neonatologie

Annular Migratory Rash In a Newborn Related to Prostaglandin E1 Infusion: A Case Report

Buse Önen Ocak, Refika Sirma Dokuzboy, Hayriye Gözde Kanmaz Kutman · Zeitschrift für Geburtshilfe und Neonatologie · Ausgabe 05/2025 · S. 373-375

DOI 10.1055/a-2615-1248

Bibliografische Angaben

Nachweis in CareLit

Autor:innenBuse Önen Ocak, Refika Sirma Dokuzboy, Hayriye Gözde Kanmaz Kutman
ZeitschriftZeitschrift für Geburtshilfe und Neonatologie
Ausgabe05/2025
Jahrgang / SeitenJg. 229 · S. 373-375

Kernaussage aus der Literatur

Abstract-Vorschau

AbstractProstaglandin E1 (PGE1, alprostadil) is essential in managing ductus-dependent congenital heart defects (CHD) in neonates. Although its common adverse effects are well documented, dermatologic manifestations remain rare and underrecognized. We report a term male neonate with a prenatal diagnosis of complex critical CHD who required PGE1 infusion and subsequently developed an annular migratory rash on the thi…

Zitieren

Zitierempfehlung

Buse Önen Ocak, Refika Sirma Dokuzboy, Hayriye Gözde Kanmaz Kutman (2025) Annular Migratory Rash In a Newborn Related to Prostaglandin E1 Infusion: A Case Report. Zeitschrift für Geburtshilfe und Neonatologie, 229 (05), 373-375. https://doi.org/10.1055/a-2615-1248

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur